MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036128300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the physician felt resistance upon inserting the coil (subject device) into the microcatheter.The physician proceeded to remove the coil and microcatheter and had identified that the subject coil had detached within the microcatheter.The physician proceeded to remove and exchange both the subject device and microcatheter.The procedure continued and completed without consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added the device was returned for analysis and the delivery wire was found kinked/bent and coil was prematurely detached.In the case of this complaint, it is most likely that anatomical or procedural factors resulted difficulty in inserting coil and eventually detached when trying to remove.In the case of this complaint, it is most likely that anatomical or procedural factors resulted difficulty in inserting coil and eventually detached when trying to remove.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as reported events will be assigned procedural factors as these defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.Therefore an assignable cause of procedural factors will be assigned to the complaint events.An assignable cause of handling damage will also be assigned to the as it is most likely that the delivery wire kinked due to handling of the device during use.

Brand Name
TARGET XL 360 SOFT 8MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9635306
Report Number3008881809-2020-00022
Device Sequence Number11396723
Product Code HCG
UDI-Device Identifier07613327004649
UDI-Public07613327004649
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model NumberM0036128300
Device Catalogue NumberM0036128300
Device Lot Number21447340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer03/29/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 (STRYKER); EXCELSIOR SL-10 (STRYKER)